# SDR SWAA2023092603192

- Difficulty date: September 22, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 13,381 hours, 5,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COM[ARTMENT FWD CORNER SCUFF PLATE IS CRACKED ON UPPER AFT SURFACE<[01] REMOVED AFT CARGO FWD CORNER SCUFF PLATE IAW SRM 53-60-15-2R-1 STEP 4.B.(1);[02] SCUFF PATE BEEN REPAIRED IN BACK SHOP ON N/R 45109/1000/0001 I.A.W SRM 53-30-15-2R-1;[03] VERIFIED STEP 2.;[04] OBTAINED AFT CARGO FWD CORNER SCUFF PLATE REPAIRED ON SHOP  REF. W/O: 45109-1000-001;[05] VERIFIED ITEM 4 OK TO INSTALL;[06] INSTALLED AFT CARGO FWD CORNER SCUFF PLATE IAW B737 AMM 53-11-02-420-801 STEP 3.F.(2).;[07] VERIFIED STEP 6 AUDIT CW
